# SDR 99ZZZX1991

- Difficulty date: April 26, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N15DB
- Make and model: Cessna 441
- Aircraft serial: 4410278
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Drain
- Part number: 79C1
- Condition: Corroded
- Location: Lt Wing
- Part time: 4,614 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND FUEL DRAIN ON LEFT WING WITH CENTER PIECE, THAT PUSHES UP TO DRAIN FUEL, HANGING DOWN APPROXIMATELY .1250 INCH.  REMOVED VALVE AND FOUND SEVERELY CORRODED INSIDE ALLOWING CENTER PIECE WHICH IS SPRING LOADED TO GO BEYOND ITS INTERNAL STOPS.  IF NOT CORRECTED, DRAIN COULD CAUSE LARGE AMOUNTS OF FUEL TO LEAK OUT.  (NOTE:  CENTER PIECE WAS CORRODED ONE-FOURTH WAY THROUGH).
